Access count of this item: 59

Files in This Item:
File Description SizeFormat 
1722-14.pdf1.05 MBAdobe PDFView/Open
Title: あるアルファ行列式の正値性 (等質空間と非可換調和解析)
Authors: 落合, 啓之  KAKEN_name
Author's alias: OCHIAI, HIROYUKI
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 154
End page: 166
URI: http://hdl.handle.net/2433/170427
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.